# SDR AALA202504017775

- Difficulty date: March 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 29,003 hours, 12,299 cycles
- Engine: Cfmint CFM567B242
- Engine time: 29,003 hours, 12,299 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0578489
- Condition: Failed
- Location: Engine Fuel
- Part time: 29,003 hours, 12,299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, R, X
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE FAIL (COMPRESSOR STALL), ENGINE 1 SHUTDOWN BY CREW IN DESCENT; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA.   REMOVED AND REPLACED HMU-HYDROMECHANICAL UNIT (AALA202503240627), PER JC 08L40073001. REMOVE AND REPLACED FUEL PUMP (AALA202504017775), PER AMM 73-11-01. REMOVE AND REPLACED SERVO HEATER (AALA202504011909), PER AMM 73-11-07. REMOVE AND REPLACED MAIN FUEL OIL HEAT EXCHANGERS (AALA202504010096), PER AMM 79-21-02. OPERTIONAL AND LEAK CHECK GOOD.
